# SDR HYIA20130629106

- Difficulty date: June 26, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 4020072
- Aircraft time: 26,344 hours, 27,947 cycles
- Engine: Cont TSIO520VB
- Engine time: 355 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462751
- Part serial: HM120858
- Condition: Loose
- Location: Left Engine
- Part time: 355 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, THE CREW REPORTED LT ENGINE DECREASING OIL PRESSURE.  THE CREW ELECTED TO FEATHER THE PROP, SHUTDOWN THE ENGINE AND RETURN TO ORIGINAL BASE.  CONTRACT MX PERFORMED AN INITIAL INSP AND DETERMINED THE LEFT STARTER HAD SEPARATED FROM THE STARTER ADAPTER CAUSING OIL LEAKAGE.  HE REPORTED THE LEFT ENGINE WAS SHOWING 6 QTS OF OIL IN THE SUMP.  THE OIL FILTER WAS INSPECTED ALONG WITH THE PROP GOVERNOR GASKET SCREEN WITH NO DEFECTS.  THE LEFT STARTER AND STARTER ADAPTER WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
